# SDR SWAA2023090690290

- Difficulty date: August 16, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 52,212 hours, 27,316 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tie Down
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TRACK TIEDOWN AT ACB BS787+4 LBL17 WL158.<[01] UPON FURTHER INVESTIGATION THERE IS A CRACKED AT ACB TRACK AT LBL 17 WL 158 P/N: 146A7501-1. TRACK WILL BE REPAIRED BY REPLACEMENT ON CUST CARD # TTG8Q00MWAXE;[02] UPON FURTHER INVESTIGATION THERE IS A CRACKED AT ACB TRACK BS 767 LBL 17 WL 158 P/N: 146A7501-1. TRACK WILL BE REPAIRED BY REPLACEMENT ON CUST CARD # TTG8Q00MWAXE;[03] VERIFIED CORRECTIVE ACTION ITEM 2 AND MEASUREMENT TABLE; CARD COMPLETE.
